# SDR 2015F00014

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: General aviation
- Make and model: Cvac 34070
- Aircraft time: 10,687 hours
- Engine: Pwa R2800CB16
- Engine time: 142 hours
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 327628
- Part serial: 38364
- Condition: Cracked
- Location: Engine
- Part time: 142 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

DURING CLIMB THE NR 2 ENGINE BEGAN MAKING A POPPING NOISE AND THE MANIFOLD AND BMEP READINGS WERE WIDELY FLUCTUATING.  CREW NOTICED A SLIGHT DROP IN THE ENGINE OIL LEVEL ON THE NR 2 ENGINE.  THE CREW ELECTED TO PERFORM A PRECAUTIONARY SHUTDOWN ON THE NR 2 ENGINE.  UPON INSPECTION OF THE ENGINE, THE MAINTENANCE CREW DICOVERED THE NR 1 CYLINDER WAS CRACKED.  TIS CAUSED A SLIGHT LOSS OF POWER AND SLIGHT LOSS OF ENGINE OIL.
